Matching Trees for Simplicial Complexes and Homotopy Type of Devoid Complexes of Graphs

Creative Commons License

Taylan D.

ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, vol.33, no.3, pp.459-476, 2016 (SCI-Expanded) identifier identifier


We generalize some homotopy calculation techniques such as splittings and matching trees that are introduced for the computations in the case of the independence complexes of graphs to arbitrary simplicial complexes. We then exemplify their efficiency on some simplicial complexes, the devoid complexes of graphs, whose faces are vertex subsets of G that induce -free subgraphs, where G is a multigraph and is a family of multigraphs. Additionally, we compute the homotopy type of dominance complexes of chordal graphs.